# SDR DXTA2025011501951

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 3,016 hours, 1,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009158
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WITH NO AC POWER APPLIED TO THE AIRCRAFT, WHEN EMER LIGHT SWITCH PLACED TO ARM NO EMER LIGHT COME ON.   WHEN EMER LIGHT SWITCH MOVED TO ON WITH NO AC POWER APPLIED ALL EMER LIGHT WORK NORMALLY. CORRECTIVE ACTION: REPLACED BATTERY. OPS CHECK GOOD. IAW CE680A AMM 33-50-10
